# SDR QXEA2021081700412

- Difficulty date: August 15, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 22,452 hours, 24,076 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11524003
- Part serial: 115240000398
- Condition: Malfunctioned
- Location: Apu
- Part time: 21,469 hours, 23,059 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN APPLYING POWER TO THE AIRCRAFT, THE APU STARTER GENERATOR STARTS TO SMOKE WITHOUT TURNING ON THE APU. REPLACED THE APU STARTER GENERATOR IAW Q400 AMM 24-33-01-000-801/400-801.
